# SDR 99ZZZX198

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704HQ
- Make and model: Cessna 150M
- Aircraft serial: 15078627
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Component: Narco, NAV122D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF BOX FAILURE.  DISPLAY PRODUCES NOSIE IN NAV AUDIO.  RETURNED UNIT TO NARCO FOR REPAIR.
